Alert archive / New York / Flash Flood Warnings in 2006
Flash Flood Warning 68, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 27, 2006, 11:24 PM EDT for Madison County, Oneida County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2006, 11:24 PM EDT (03:24 UTC)
- Expired
- Jun 28, 2006, 5:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
Counties Madison County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.7
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:50 PM EDT, 7 hours 34 minutes earlier.
Area forecast discussion, Jun 27, 3:50 PM EDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 350 PM EDT TUE JUN 27 2006 .SHORT TERM (TONIGHT - THURSDAY)... OBVIOUSLY, A VERY BUSY DAY TODAY...SO WILL KEEP THIS SHORT AND SIMPLE. THE FRONTAL BOUNDARY EXTENDS FROM CENTRAL OHIO SWD ALONG THE APPALACHIANS. JUST AN IMPRESSIVE AMOUNT OF MOISTURE CONTINUES TO WORK IT/S WAY NORTHWARD...EXTENDING FROM TROPICAL SYSTEM OFF THE COAST OF NORTH CAROLINA ATTM. MODERATE TO HEAVY RAINFALL WITH EMBEDDED CONVECTION IS PRODUCING RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR WITH MUCH HIGHER IN CONVECTION. HAVE JUST RECEIVED A RELIABLE RAINFALL REPORT OF OVER ONE INCH IN 15 MINUTES. MANY AREAS ARE ALREADY EXPERIENCING SERIOUS FLOODING PROBLEMS...ESPECIALLY THE SOUTHEAST PART OF THE FORECAST AREA. WITH ADDITIONAL RAINFALL AMOUNTS ON THE ORDER OF 1.5 TO 3 INCHES AVERAGE THROUGH WED MORNING..AND LOCALLY HIGHER AMTS UP TO 5 INCHES DUE TO CONVECTIVE AND TERRAIN ENHANCEMENT POSSIBLE...MAJOR PROBLEMS ARE IN STORE FOR A GOOD CHUNK OF SOUTHERN NEW YORK AND NORTHEAST PA. THE NAM IS SLOWER THAN THE GFS IN MOVING THE FRONT AND PRECIP OUT WEDNESDAY MORNING. THE NAM DEVELOPS A WAVE ALONG THE BOUNDARY AND HOLDS IT BACK LONGER. HAVE TRENDED TWD CONSISTENT GFS. EITHER WAY, WILL SEE AN IMPROVING TREND WITH DIMINISHING PRECIP DURING THE DAY AS THE MOITURE PLUME MOVES OFF TO THE NORTHEAST. UPPER TROUGH MOVING INTO THE GREAT LAKES WILL LEAD TO MORE SCATTERED VARIETY SHRA WEDNESDAY AFTERNOON THRU THURSDAY. COOLING TEMPS ALOFT AND ENOUGH INSTABILITY TO CONTINUE CHC POPS FOR SHRA AND TSRA. && .AVIATION (26/18Z TO 27/18Z)... RAIN...HEAVY AT TIMES...WITH EMBEDDED TRWS WILL CONT THRU THE PD. THRU 00Z...XPCT MAINLY BRIEF DROPS INTO IFR CONDS AS THE PCPN REMAINS SCT. LTR TNGTR AND EARLY ON WED...A BROAD AREA OF PCPN WILL MOVE INTO THE AREA WITH A MORE STEADY AREA OF PCPN. CIGS AND VSBYS SHD DROP INTO THE IFR RANGE AFT 06Z MOST STATIONS...AND LINGER THERE UNTIL AT LEAST 12 TO 14Z WED. MORFORD && .LONG RANGE (THU NIGHT - MONDAY)... FCST AREA REMAINS UNDER THE INFLUENCE OF AN UPPER TROF...AND ASSOCIATED WET AND COOL CONDS...THRU THE PD. GOOD NEWS IS THAT THE TROPICAL CONNECTION TO THE TROF SHD BE BKN BY THE BEGGINNING OF THE PD...SO WHILE A CHANCE OF RAIN WILL REMAIN THRU MUCH OF THE PD...AMTS WILL BE LGT. FLWD HPC GUID FOR TEMPS...AND CLOSE TO HPC FOR POPS. MORFORD && .BGM WATCHES/WARNINGS/ADVISORIES... .NY...FLASH FLOOD WATCH FOR NYZ009-015>018-022>025-036-037-044>046- 055>057-062 UNTIL NOON EDT WEDNESDAY. .PA...FLASH FLOOD WATCH FOR PAZ038>040-043-044-047-048-072 UNTIL NOON EDT WEDNESDAY. &&
Hazardous weather outlook, Jun 27, 3:41 AM EDT, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 341 AM EDT TUE JUN 27 2006 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-280745- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 341 AM EDT TUE JUN 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT AN EXTREMELY MOIST AIRMASS REMAINS IN PLACE ACROSS THE REGION THROUGH WEDNESDAY MORNING. WITH THE GROUND ALREADY SATURATED DUE TO RECENT RAINFALL...FLASH FLOODING WILL BE POSSIBLE TODAY AND TONIGHT. ADDITIONAL RAINFALL OF 1 TO 3 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ANY RAIN THAT FALLS WILL QUICKLY RUN OFF INTO AREA CREEKS AND STREAMS...CAUSING MANY TO OVERFLOW THEIR BANKS. THUS...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING. PLEASE REFER TO ALBFFABGM WGUS61 FOR THE LATEST DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN SUPPORT OF HEAVY RAINFALL AND FLOODING. RAINFALL SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OF ONE INCH OR GREATER. PB
In the hours before
Local storm report, Jun 27, 6:12 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD LANESBORO 41.96N 75.58W
06/27/2006 SUSQUEHANNA PA EMERGENCY MNGR
HOUSES UNDER WATER. RESIDENTS BEING EVACUATED.
&&
MJCLocal storm report, Jun 27, 6:23 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
623 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD NORWICH 42.53N 75.52W
06/27/2006 CHENANGO NY LAW ENFORCEMENT
COUNTYWIDE REPORTS OF HOUSES AND ROADS FLOODED
0615 PM FLASH FLOOD HARFORD 41.78N 75.70W
06/27/2006 SUSQUEHANNA PA TRAINED SPOTTER
ROAD WASHOUTS. 1 INCH IN 15 MINUTES.
0615 PM FLASH FLOOD UNION CENTER 42.15N 76.07W
06/27/2006 BROOME NY AMATEUR RADIO
ROUTE 26 CLOSED DUE TO FLOODING.
&&
MJCLocal storm report, Jun 27, 7:15 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
715 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLASH FLOOD WYALUSING 41.67N 76.26W
06/27/2006 BRADFORD PA LAW ENFORCEMENT
ROCKSLIDE OCCURRED IN TOWN AS A RESULT OF VERY HEAVY
RAINFALL
0445 AM FLASH FLOOD VESTAL 42.08N 76.05W
06/27/2006 BROOME NY COUNTY OFFICIAL
COUNTY-WIDE STREET FLOODING
0445 AM FLASH FLOOD CORTLAND 42.60N 76.18W
06/27/2006 CORTLAND NY COUNTY OFFICIAL
COUNTY-WIDE STREET FLOODING
0448 AM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
06/27/2006 SUSQUEHANNA PA COUNTY OFFICIAL
BRIDGE FLOODED IN TOWN. WATER TOPPED BRIDGE AND IS NOW
ENTERING HOMES.
0535 AM FLASH FLOOD CHITTENANGO 43.05N 75.87W
06/27/2006 MADISON NY LAW ENFORCEMENT
WIDESPREAD STREET FLOODING ACROSS NORTHERN PART OF
COUNTY. SEVERAL HOMES EXPERIENCING CRUMBLING FOUNDATIONS
DUE TO HIGH WATER.
0710 AM FLASH FLOOD HANCOCK 41.95N 75.28W
06/27/2006 DELAWARE NY LAW ENFORCEMENT
ALL ROADS CLOSED IN THE TOWN
0710 AM FLASH FLOOD COLCHESTER 42.17N 75.08W
06/27/2006 DELAWARE NY LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING
0810 AM FLASH FLOOD NESCOPECK 41.05N 76.21W
06/27/2006 LUZERNE PA TRAINED SPOTTER
ROUTE 93 FLOODED IN NESCOPECK AND CONYNGHAM. NUMEROUS
CREEKS OUT OF THEIR BANKS ACROSS THE COUNTY. NUMEROUS
ROADS FLOODED THROUGHOUT THE COUNTY.
0145 PM FLASH FLOOD WALTON 42.17N 75.13W
06/27/2006 DELAWARE NY CO-OP OBSERVER
MOST OF TOWN UNDER WATER.
0300 PM FLASH FLOOD ONEONTA 42.45N 75.07W
06/27/2006 OTSEGO NY AMATEUR RADIO
ALL ROADS CLOSED DUE TO WIDESPREAD FLOODING.
0310 PM FLASH FLOOD OWEGO 42.10N 76.26W
06/27/2006 TIOGA NY AMATEUR RADIO
BUSINESSES FLOODED DOWNTOWN.
0400 PM FLASH FLOOD BATH 42.34N 77.32W
06/27/2006 STEUBEN NY EMERGENCY MNGR
ROADS CLOSED DUE TO FLOODING.
0415 PM FLASH FLOOD MECKLENBURG 42.47N 76.70W
06/27/2006 SCHUYLER NY LAW ENFORCEMENT
1.10 INCHES IN 10 MINUTES. ROADS CLOSED AND DRIVEWAY
WASHOUTS.
0530 PM FLASH FLOOD LANESBORO 41.96N 75.58W
06/27/2006 SUSQUEHANNA PA EMERGENCY MNGR
HOUSES UNDER WATER. RESIDENTS BEING EVACUATED.
0530 PM FLASH FLOOD FREETOWN CORNERS 42.52N 76.03W
06/27/2006 CORTLAND NY AMATEUR RADIO
ROUTES 11 AND 41 CLOSED. ALSO FLOODING IN SOLON.
0530 PM FLASH FLOOD WAVERLY 42.01N 76.54W
06/27/2006 TIOGA NY LAW ENFORCEMENT
FIRST FLOOR OF HOUSES UNDER WATER. ALSO MAJOR FLOODING IN
CAMPBELL. 1 INCH OF RAIN IN 30 MINUTES IN TIOGA TERRACE.
0530 PM FLASH FLOOD CAROLINE 42.38N 76.30W
06/27/2006 TOMPKINS NY LAW ENFORCEMENT
BRIDGE WASHED OUT. ROADS CLOSED.
0550 PM FLASH FLOOD WYALUSING 41.67N 76.26W
06/27/2006 BRADFORD PA AMATEUR RADIO
NUMEROUS ROADS FLOODED OR WASHED OUT IN EASTERN BRADFORD
COUNTY.
0600 PM FLASH FLOOD NORWICH 42.53N 75.52W
06/27/2006 CHENANGO NY LAW ENFORCEMENT
COUNTYWIDE REPORTS OF HOUSES AND ROADS FLOODED
0615 PM FLASH FLOOD UNION CENTER 42.15N 76.07W
06/27/2006 BROOME NY AMATEUR RADIO
ROUTE 26 CLOSED DUE TO FLOODING.
0615 PM FLASH FLOOD HARFORD 41.78N 75.70W
06/27/2006 SUSQUEHANNA PA TRAINED SPOTTER
ROAD WASHOUTS. 1 INCH IN 15 MINUTES.
&&
MJCLocal storm report, Jun 27, 7:38 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD ROME 43.23N 75.49W
06/27/2006 ONEIDA NY LAW ENFORCEMENT
ROAD WASHOUTS ACROSS THE COUNTY.
&&
MJCLocal storm report, Jun 27, 10:12 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1012 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLASH FLOOD WYALUSING 41.67N 76.26W
06/27/2006 BRADFORD PA LAW ENFORCEMENT
ROCKSLIDE OCCURRED IN TOWN AS A RESULT OF VERY HEAVY
RAINFALL
0445 AM FLASH FLOOD CORTLAND 42.60N 76.18W
06/27/2006 CORTLAND NY COUNTY OFFICIAL
COUNTY-WIDE STREET FLOODING
0445 AM FLASH FLOOD VESTAL 42.08N 76.05W
06/27/2006 BROOME NY COUNTY OFFICIAL
COUNTY-WIDE STREET FLOODING
0448 AM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
06/27/2006 SUSQUEHANNA PA COUNTY OFFICIAL
BRIDGE FLOODED IN TOWN. WATER TOPPED BRIDGE AND IS NOW
ENTERING HOMES.
0535 AM FLASH FLOOD CHITTENANGO 43.05N 75.87W
06/27/2006 MADISON NY LAW ENFORCEMENT
WIDESPREAD STREET FLOODING ACROSS NORTHERN PART OF
COUNTY. SEVERAL HOMES EXPERIENCING CRUMBLING FOUNDATIONS
DUE TO HIGH WATER.
0710 AM FLASH FLOOD COLCHESTER 42.17N 75.08W
06/27/2006 DELAWARE NY LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING
0710 AM FLASH FLOOD HANCOCK 41.95N 75.28W
06/27/2006 DELAWARE NY LAW ENFORCEMENT
ALL ROADS CLOSED IN THE TOWN
0810 AM FLASH FLOOD NESCOPECK 41.05N 76.21W
06/27/2006 LUZERNE PA TRAINED SPOTTER
ROUTE 93 FLOODED IN NESCOPECK AND CONYNGHAM. NUMEROUS
CREEKS OUT OF THEIR BANKS ACROSS THE COUNTY. NUMEROUS
ROADS FLOODED THROUGHOUT THE COUNTY.
0145 PM FLASH FLOOD WALTON 42.17N 75.13W
06/27/2006 DELAWARE NY CO-OP OBSERVER
MOST OF TOWN UNDER WATER.
0300 PM FLASH FLOOD ONEONTA 42.45N 75.07W
06/27/2006 OTSEGO NY AMATEUR RADIO
ALL ROADS CLOSED DUE TO WIDESPREAD FLOODING.
0310 PM FLASH FLOOD OWEGO 42.10N 76.26W
06/27/2006 TIOGA NY AMATEUR RADIO
BUSINESSES FLOODED DOWNTOWN.
0400 PM FLASH FLOOD BATH 42.34N 77.32W
06/27/2006 STEUBEN NY EMERGENCY MNGR
ROADS CLOSED DUE TO FLOODING.
0415 PM FLASH FLOOD MECKLENBURG 42.47N 76.70W
06/27/2006 SCHUYLER NY LAW ENFORCEMENT
1.10 INCHES IN 10 MINUTES. ROADS CLOSED AND DRIVEWAY
WASHOUTS.
0530 PM FLASH FLOOD CAROLINE 42.38N 76.30W
06/27/2006 TOMPKINS NY LAW ENFORCEMENT
BRIDGE WASHED OUT. ROADS CLOSED.
0530 PM FLASH FLOOD WAVERLY 42.01N 76.54W
06/27/2006 TIOGA NY LAW ENFORCEMENT
FIRST FLOOR OF HOUSES UNDER WATER. ALSO MAJOR FLOODING IN
CAMPBELL. 1 INCH OF RAIN IN 30 MINUTES IN TIOGA TERRACE.
0530 PM FLASH FLOOD FREETOWN CORNERS 42.52N 76.03W
06/27/2006 CORTLAND NY AMATEUR RADIO
ROUTES 11 AND 41 CLOSED. ALSO FLOODING IN SOLON.
0530 PM FLASH FLOOD LANESBORO 41.96N 75.58W
06/27/2006 SUSQUEHANNA PA EMERGENCY MNGR
HOUSES UNDER WATER. RESIDENTS BEING EVACUATED.
0550 PM FLASH FLOOD WYALUSING 41.67N 76.26W
06/27/2006 BRADFORD PA AMATEUR RADIO
NUMEROUS ROADS FLOODED OR WASHED OUT IN EASTERN BRADFORD
COUNTY.
0600 PM FLASH FLOOD NORWICH 42.53N 75.52W
06/27/2006 CHENANGO NY LAW ENFORCEMENT
COUNTYWIDE REPORTS OF HOUSES AND ROADS FLOODED
0615 PM FLASH FLOOD HARFORD 41.78N 75.70W
06/27/2006 SUSQUEHANNA PA TRAINED SPOTTER
ROAD WASHOUTS. 1 INCH IN 15 MINUTES.
0615 PM FLASH FLOOD UNION CENTER 42.15N 76.07W
06/27/2006 BROOME NY AMATEUR RADIO
ROUTE 26 CLOSED DUE TO FLOODING.
0730 PM FLASH FLOOD ROME 43.23N 75.49W
06/27/2006 ONEIDA NY LAW ENFORCEMENT
ROAD WASHOUTS ACROSS THE COUNTY.
0840 PM FLASH FLOOD FACTORYVILLE 41.56N 75.78W
06/27/2006 WYOMING PA TRAINED SPOTTER
TUNKHANNOCK CREEK FLOODING LOCAL PARK.
&&
MJCLocal storm report, Jun 27, 10:18 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1018 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD NESCOPECK 41.05N 76.21W
06/27/2006 LUZERNE PA TRAINED SPOTTER
NUMEROUS ROAD WASHOUTS IN THE TOWNSHIP. NESCOPEK CREEK
HHAS RISEN TO THE BOTTOM OF THE ROUTE 93 BRIDGE.
&&
MJCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:10 PM EDT | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Delaware, Otsego, Tioga and 1 more | 6 hr |
| Jun 28, 3:17 AM EDT | Flash Flood Warning | BGM | Sullivan | 6 hr |
| Jun 28, 3:50 AM EDT | Flash Flood Warning | BGM | Broome | 6 hr |
| Jun 28, 4:52 AM EDT | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Delaware, Otsego, Tioga | 6 hr |
| Jun 28, 5:08 AM EDT | Flash Flood Warning | BGM | Madison, Oneida | 4 hr |
| Jun 28, 8:50 AM EDT | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Delaware, Madison, Oneida and 3 more | 6 hr |
| Jun 28, 6:29 PM EDT | Severe Thunderstorm Warning | BGM | Seneca | 31 min |
| Jun 28, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Steuben, Yates | 50 min |
| Jun 28, 7:03 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 57 min |
| Jun 27, 10:51 PM EDT | Flash Flood Warning | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 6 hr |
| Jun 28, 4:46 AM EDT | Flash Flood Warning | BGM | Bradford, Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 6 hr |
| Jun 28, 6:17 PM EDT | Flash Flood Warning | BGM | Wayne | 3 hr |
Nearby
Flash Flood Warnings in New York, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.